# SDR FDEA202109022184

- Difficulty date: September 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71241
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL OF LONGERON 48 LEFT HAND - LOWER CENTER CARGO   COMPARTMENT BILGE STATION 5-120 LONGERON 48 LEFT HAND SPLICE FOUND WITH   CRACKED. LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-120 LONGERON 48 LEFT HAND,   CRACKED SPLICE REMOVED AND INSTALLED WITH FABRICATED SPLICE AS PER SRM 51-33-01-  OG. SPLICE FABRICATED AS PER DOUGLAS DRAWING A5A7124 REVISION D. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
